# SDR ASAA2014052907988

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 2,441 hours, 765 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED ON GROUND.  ACFT GROUNDED.  PERFORMED FMC DISAGREE ON GROUND QRH CHECKLIST.  CHECKLIST COMPLETED SUCCESSFULLY/DISAGREE LIGHTS EXTINGUISHED.
